# SDR 95ZZZM631

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Sw
- Part number: MEGA008032
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

STL - DURING CLIMB NR 3 ENGINE, S/N 3901, OIL BYPASS LIGHT CAME ON.  ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED FROM FLIGHT.  REPLACED NR 3 ENGINE BYPASS SWITCH, MFG P/N MEGA00803-2, REPLACED FILTER, DRAINED AND RESERVICED OIL.  PERFORMED HI-POWER RUNUP, REMOVED AND REPLACED FILTER.  ENGINE OPERATION AND FILTER CHECKS NORMAL.  (M)
